# SDR MWEA97504

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 448-467
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, STA 448 TO 467 LONG 29R AND 30 FINGER DOUBLER CORRODED.  MAINT REPAIRED IAW SRM 51-10-6, 51-30-2, 51-30-5.
